# SDR 05FDEA03793

- Difficulty date: November 13, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO STA 1806 TO 1821 LONGERON 46R CORROSION.  REPAIR CARRIED OUT AT CENTER CARGO - STA 1806 TO 1821 LONGERON 46R AS   PER SRM   53-10-00 FIG. 1 VOL. I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
